# SDR UPS03840347

- Difficulty date: March 5, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 5753113501N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LONGERON 24L HAS A FITTING CORRODED BEYOND LIMITS AT STA 920.  REMOVED AND REPLACED FITTING, FABRICATED AND INSTALLED SPLICES, DOUBLERS AND FILLERS IAW SRM 53-2-0 FIG 8 AND DWG 5753113.
